# SDR FDEA201010113987

- Difficulty date: October 11, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 76,084 hours, 31,510 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6023512
- Condition: Unknown
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING FLUSH REPAIR ON THE RT, NR 1 SLAT INNER SKIN, INBD UPPER CORNER REQUIRES A "MAJOR / MINOR" DETERMINATION AND EVALUATION TO ENSURE THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REMOVED OLD DOUBLER IAW SRM 51-31-01, VOL II.  FABRICATED NEW DOUBLER IAW SRM 57-00-01, FIG 4, VOL I.  ALODINED AND PRIMED IAW SRM 51-21-01, VOL II.  INSTALLED REPAIR PARTS IAW SRM 57-00-01, FIG 4, VOL I.
